# SDR DHL2003749505

- Difficulty date: September 19, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT SIDE FUSELAGE STA. 1340 AIRSTAIR CUTOUT HOLES PUNCTURED IN SKIN.  CUT-OUT DAMAGED SKIN AND FABBED FILLER FROM 2024 T3 .050 14.6250 INCH AND 12.2500 INCH AND DOUBLERS FROM 2024 T3 .063. 1250 INCH X 4.5 INCH X 5.5 INCH X 4.2500 INCH IAW B-727 SRM 53-30-3 FIG. 3. 2) CUTOUT DAMAGED LWR ANGLE AND FABBED NEW FROM 7075 T6 P.O. NR 9911868 .080 DIM. 12 INCHES X 5 INCHES AND 2 EA. SLICE ANGLES FROM SAME MAT. DIM. 7.2500 X 4.2500 EACH I.A.W. B-727 SRM 51-40-4 FIG. 1. 3) ALL PARTS TREATED AND PRIMED I.A.W. B-727 SRM 51-10-2 AND INSTALLED I.A.W. B-727 SRM 53-30-3 FIG. 3 AND 51-40-4 FIG. 1.
